MathSciNet Relay Station
MathSciNet bibliographic data
MR2572195 34A08 (34D06 91E10 93D15)
Song, Lei; Xu, Shiyun; Yang, Jianying Dynamical models of happiness with fractional order. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 3, 616–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement